# SDR DALA2025081105972

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N935DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37290
- Aircraft time: 27,276 hours, 21,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1130816) ATS HAS REMOVED A PREVIOUSLY INSTALLED TEMPORARY FUSELAGE SKIN REPAIR AT STRINGER S-3R BETWEEN 500C+14 AND BS 500D+1.4. THE REMOVED REPAIR WAS INSTALLED DUE TO SKIN LIGHTNING STRIKE DAMAGE AT S-3R WITH A SKIN CUTOUT AT ONE FASTENER LOCATION. ALSO, THE REPAIR WAS REMOVED DUE TO NUMEROUS FASTENER HOLES WITH SHORT ED ON THE CHEM-MIL STEP AREAS AS PER THE 737-900ER SRM 53-00-01-2R-1. REPAIRED PER ERA 628153-14AD.
